# SDR FDEA202010152516

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,571 hours, 17,650 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE WINDOW VERY DIFFICULT TO CLOSE.  FOUND LATCH HANDLE DIFFICULT TO ROTATE AFT TO OPEN WINDOW.  PERFORMED ADJUSTMENT TO LOWER LINK ARM, REF 757 AMM SUBTASK 56-11-02-825-013.  OPERATIONS CHECKS GOOD.  A/C OK TO CONTINUE FOR SERVICE.
